# SDR SWIA202163368

- Difficulty date: October 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INCOMING INSPECTION FINDING: LEADING EDGE PANEL #622AR HAS DENT/CREASE ON LOWER INBOARD SIDE  (MARKED)   (C CHECK RO 12-31-21)   REPAIRED DENT/CREASE AT PANEL 622AR PER REO 690-53-41-334 REV --, DATED 2021-12-15 AND REO 670-51-00-085 -A DATED 2017-08-23.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
